Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Superuke

Vitamin B Complex and.. want to eat vitamin E with it. is it okay?

Recommended Posts

Hi. i just bought a bottle of Vitamin B Complex which has Vitamin C and zinc in it. i was wondering. will it help my acne problems? and if i stop taking it. will it cause me to breakout? and i'm thinking of taking vitamin E to help with my red marks problem. is it advisable? could anyone give me some advice? or perhaps i should just take a multi vitamin. whats the difference? thanks.

Share this post


Link to post
Share on other sites

I am also taking vitamin B and E. Im curious to see what people have to say about this.

Share this post


Link to post
Share on other sites

I have Always though that if I take a multivitamin everyday, it helps keep my skin clear. Thats just a personal thing I guess. I honestly have no clue if Vitamin E helps fade red marks. Try to google it and see what comes up.

Share this post


Link to post
Share on other sites
So you are taking a multi? It works well?

Yeah I am taking a multivitamin and a separate vitamin C supplement.

Share this post


Link to post
Share on other sites

zinc has been shown repeatedly over the decades to produce a statistically significant improvement in acne. What that means for typical patients might mean something like: instead of 20 new zits in a week, you might get only 16 new zits.

There is less documentation for a relationship with individual chemicals in the Vitamin B family and acne. In particular, there are random doctor reports of large dose B6/B12 causing/worsening acne.

I see no good evidence or reason to believe Vitamin C has anything to do with acne.

if i stop taking it. will it cause me to breakout?

Share this post


Link to post
Share on other sites
zinc has been shown repeatedly over the decades to produce a statistically significant improvement in acne. What that means for typical patients might mean something like: instead of 20 new zits in a week, you might get only 16 new zits.

There is less documentation for a relationship with individual chemicals in the Vitamin B family and acne. In particular, there are random doctor reports of large dose B6/B12 causing/worsening acne.

I see no good evidence or reason to believe Vitamin C has anything to do with acne.

if i stop taking it. will it cause me to breakout?

If you get acne only when you stop taking X, that would seem to suggest that X cures your acne, so why not just keep taking X and not worry about it?

IMHO :D

Im taking vitamin C to help me get over a cold, not for acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×